Adaptive mean-variance hedging of bond options with stochastic risk term

ShinIchi Aihara, Arunabha Bagchi

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationProceedings of the 42nd ISCIE International Symposium on Stochastic Systems Theory and its Applications (SSS'10)
    Place of PublicationKyoto
    PublisherThe Institute of Systems, Control and Information Engineers (ISCIE)
    Pages134-139
    Number of pages6
    ISBN (Print)978-4-915740-52-7
    Publication statusPublished - 2011

    Keywords

    • MSC-91G20
    • EWI-22255

    Cite this

    Aihara, S., & Bagchi, A. (2011). Adaptive mean-variance hedging of bond options with stochastic risk term. In Proceedings of the 42nd ISCIE International Symposium on Stochastic Systems Theory and its Applications (SSS'10) (pp. 134-139). Kyoto: The Institute of Systems, Control and Information Engineers (ISCIE).